# SDR USAA119919

- Difficulty date: November 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924TS
- Make and model: Boeing 727227
- Aircraft serial: 21041
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 65742844
- Condition: Chaffed
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AFT SPAR AREA SPOILER BRACKET, FOUND AILERON CABLE CHAFFING INTO BRACKET JUST FORWARD OF INBOARD AILERON AT WING STATION 410.  ACCOMPLISHED REWORK OF RIGHT WING AFT SPAR SPOILER BRACKET, P/N 65-74284-4 IAW AVITAS ENGINEERING REPAIR ORDER 99 AVHM.081RO-1, REV 1R, 8110-3 DATED NOV 23, 1999 ISSUED.  (M)
